Format

Send to

Choose Destination
Basic Clin Pharmacol Toxicol. 2007 May;100(5):353-5.

Delayed cardiotoxicity in chronic lithium poisoning: discrepancy between serum lithium concentrations and clinical status.

Author information

1
Scottish Poisons Information Bureau, Royal Infirmary of Edinburgh, Edinburgh, Scotland, UK. s.waring@ed.ac.uk

Abstract

Chronic lithium poisoning is characteristically associated with greater toxicity than acute ingestion. Neurotoxic features may occur within several hours, whereas major cardiovascular effects are typically not seen until later. This report describes profound bradycardia as a late consequence of chronic lithium poisoning, and reminds us to consider the possibility of delayed toxic effects, even in situations where serum lithium concentrations appear to be declining.

[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center